# SDR AALA201901249029

- Difficulty date: December 25, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR RIGHT DOOR, AFT HINGE FITTING WAS WORN.  AIRCRAFT WAS GROUNDED.  REPLACED FITTING PER CMM 52-82-32.
